# SDR 07FDEA01667

- Difficulty date: April 30, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11
- Aircraft serial: 48794
- Aircraft time: 25,668 hours, 5,928 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, OUTBOARD FLAP INBOARD HINGE AFT SUPPORT FITTING AFT BOLT HOLE FOUND CORRODED.  REMOVED & REPLACED AS PER AMM 27-50-30-4. ADJUSTMENT & TEST CARRIED OUT AS PER AMM 27-50-00-5 FOUND SATIS. FEDEX EA 1-5710-111094.
